# SDR DALA1242249265

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 29,624 hours, 16,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S00016
- Condition: Corroded
- Location: Bs 465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS BULGE SUSPECTED CORROSION AT BS 455 L30 ABOUT 3 INCHES FROM VHF ANTENNA.  REPAIRED PER ERA 503597-14.  CUT SECTION OF FRAME STA 465 AT L26L TO L27L FOR ACCESS AND REPAIRED FRAME PER SRM 53-10-02 FIG 2 P 17 VOL I.
